Tylenol Cold + Flu Severe Day & Night Caplets (48 ct. day, 24 ct. night)

Special Price $23.97 Regular Price $29.96
In stock
SKU
SAOL-980204430
 
  • Tylenol Cold + Flu Severe Day/Night Caplets for cold and flu symptom relief
  • Relieves head and body aches, fever and sore throats, nasal congestion, mucus and chest congestion and cough
  • Per caplet: 325 mg of acetaminophen, a pain reliever and fever reducer
  • Use Tylenol Cold + Flu Severe Day and Night Caplets for the temporary relief of cold/flu symptoms. Tylenol Cold + Flu Severe Night caplets provide temporary relief from the following symptoms: minor aches and pains, headache, sore throat, nasal congestion, cough, sinus congestion and pressure, sneezing and runny nose. It also helps clear nasal passages, relieves cough to help you sleep and temporarily reduces fever. 

    Tylenol Cold + Flu Severe Day caplets provide temporary relief for the following symptoms: minor aches and pains, headache, sore throat, nasal congestion and cough. It also helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive. Also temporarily reduces fever.

    How To Use

    Directions: Important: Read all product information before using. Keep the box for important information. Do not take the day and night caplets at the same time. Do not take more than a total of 10 caplets in a 24-hour period. Take only as directed. Tylenol Cold + Flu Severe Night: Do not take more than directed (see overdose warning). This medicine is for adults and children 12 years and over. Children under 12 years: ask a doctor. 

    Store between 20-25 degrees C (68-77 degrees F). Do not use if carton or blister unit is open or torn. Tylenol Cold + Flu Severe Day: Do not take more than directed (see overdose warning). 

    Ingredients

    Active Ingredients: Tylenol Cold + Flu Severe Night: In Each Caplet: Acetaminophen 325 mg; Chlorpheniramine Maleate 2 mg; Dextromethorphan HBr 10 mg; Phenylephrine HCl 5 mg. Tylenol Cold + Flu Severe Day: In Each Caplet: Acetaminophen 325 mg; Dextromethorphan HBr 10 mg; Guaifenesin 200 mg; Phenylephrine HCl 5 mg

    More Information
    BrandTylenol
    UPC300450550255
    SKUSAOL-980204430
    ConditionNew
    Country of ManufactureUnited States
    DisclaimerWhile we strive to obtain accurate product information, we cannot guarantee or ensure the accuracy, completeness or timeliness of any product information. Carefully read and follow all package directions. Gaucho Enterprises, Corp. and related sites assumes no liability for inaccuracies or misstatements about products. Product pages contain information provided by third-party sellers and other content providers. Despite our best efforts to make sure that information is accurate, we don’t guarantee it, and images, descriptions, specifications, or other attributes may be incomplete, out of date, unreliable or miscategorized. Before you buy, use or consume a product, you should always review nutritional, ingredient and allergen information and any warnings or instructions. We don’t guarantee the accuracy of nutritional labels or any other information on product packaging.
    Write Your Own Review
    Only registered users can write reviews. Please Sign in or create an account
    Copyright © 1996-2022 Gaucho Enterprises Corp. All rights reserved.